Usted está aquí: Inicio

[Publicaciones en revistas]

    • ATOMIC COMMUTATIVE MONOIDS AND THEIR ELASTICITY
    • [Revista]: SEMIGROUP FORUM
    • [Volumen]: 68
    • [Numero]: 1
    • [Pagina inicial]: 64
    • [Pagina final]: 86
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA
    • EQUIMULTIPLE LOCUS OF EMBEDDED ALGEBROID SURFACES AND BLOWING-UP IN CHARACTERISTIC ZERO
    • [Revista]: SERDICA MATHEMATICAL JOURNAL
    • [Volumen]: 30
    • [Numero]: 2
    • [Pagina inicial]: 195
    • [Pagina final]: 206
    • [Año]: 2004
    • [Autor] ([es]): RAMÓN PIEDRA SÁNCHEZ, JOSE MARIA TORNERO SANCHEZ
    • EVERY POSITIVE INTEGER IS THE FROBENIUS NUMBER OF A NUMERICAL SEMIGROUP WITH THREE GENERATORS
    • [Revista]: MATHEMATICA SCANDINAVICA
    • [Volumen]: 94
    • [Numero]: 1
    • [Pagina inicial]: 5
    • [Pagina final]: 12
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA
    • FUNDAMENTAL GAPS IN NUMERICAL SEMIGROUPS
    • [Revista]: JOURNAL OF PURE AND APPLIED ALGEBRA
    • [Volumen]: 189
    • [Numero]: 1-3
    • [Pagina inicial]: 301
    • [Pagina final]: 313
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA, JOSÉ ANTONIO JIMÉNEZ MADRID
    • FUNDAMENTAL GAPS IN NUMERICAL SEMIGROUPS WITH RESPECT TO THEIR MULTIPLICITY
    • [Revista]: ACTA MATHEMATICA SINICA, ENGLISH SERIES
    • [Volumen]: 20
    • [Numero]: 4
    • [Pagina inicial]: 629
    • [Pagina final]: 646
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, JUAN IGNACIO GARCIA GARCIA, PEDRO ABELARDO GARCIA SANCHEZ, JOSÉ ANTONIO JIMÉNEZ MADRID
    • N-SOLUTIONS TO LINEAR SYSTEMS OVER Z
    • [Revista]: LINEAR ALGEBRA AND ITS APPLICATIONS
    • [Volumen]: 384
    • [Pagina inicial]: 135
    • [Pagina final]: 154
    • [Año]: 2004
    • [Autor] ([es]): PILAR PISÓN CASARES, ALBERTO VIGNERON TENORIO
    • SATURATED NUMERICAL SEMIGROUPS
    • [Revista]: HOUSTON JOURNAL OF MATHEMATICS
    • [Volumen]: 30
    • [Numero]: 2
    • [Pagina inicial]: 321
    • [Pagina final]: 330
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA, M.B. BRANCO
    • ARCHIMEDEAN COMPONENTS OF FINITELY GENERATED COMMUTATIVE MONOIDS.
    • [Revista]: SOOCHOW JOURNAL OF MATHEMATICS
    • [Volumen]: 29
    • [Numero]: 2
    • [Pagina inicial]: 137
    • [Pagina final]: 146
    • [Año]: 2003
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, JUAN IGNACIO GARCIA GARCIA
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930